Journal of Applied Mathematics and Physics

Vol.2 No.10(2014), Paper ID 49985, 10 pages

DOI:10.4236/jamp.2014.210106

 

Analysis of the Navier-Stokes Equations

 

Helmut Martin

 

Institute of Hydraulic Engineering and Technical Hydromechanics, Technische Universitat Dresden, Dresden, Germany

 

Copyright © 2014 Helmut Martin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Martin, H. (2014) Analysis of the Navier-Stokes Equations. Journal of Applied Mathematics and Physics, 2, 938-947. doi: 10.4236/jamp.2014.210106.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.